# SDR CA110524006

- Difficulty date: May 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B3
- Aircraft time: 605 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: SE08451
- Condition: Failed
- Location: Battery Detect
- Part time: 736 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE INDICATION OF "BATTERY HOT" CIRCUIT. LIGHT REMAINED ON.
